Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Sample Size Problems in ANOVA Bayesian Point of View

A. DasGupta
B. Vidakovic
Journal / Anthology

Journal of Statistical Planning and Inference
Year: 1997
Volume: 65
Page range: 335-347

In this paper we discuss the sample size problem for balanced one-way ANOVA under a posterior Bayesian formulation of the problem. Using the distribution theory of appropriate quadratic forms we derive explicit sample sizes for prespecified posterior precisions. Comparisons with classical sample sizes are made. Instead of extensive tables, a Mathematica program for sample size calculation is given. The formulations given in this article form a foundational step towards Bayesian calculation of sample size, in general.

*Mathematics > Probability and Statistics